1. bookTom 25 (2015): Zeszyt 4 (December 2015)
    Special issue: Complex Problems in High-Performance Computing Systems, Editors: Mauro Iacono, Joanna Kołodziej
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2083-8492
Pierwsze wydanie
05 Apr 2007
Częstotliwość wydawania
4 razy w roku
Języki
Angielski
Open Access

Ergodicity and Perturbation Bounds for Inhomogeneous Birth and Death Processes with Additional Transitions from and to the Origin

Data publikacji: 30 Dec 2015
Tom & Zeszyt: Tom 25 (2015) - Zeszyt 4 (December 2015) - Special issue: Complex Problems in High-Performance Computing Systems, Editors: Mauro Iacono, Joanna Kołodziej
Zakres stron: 787 - 802
Otrzymano: 28 Nov 2014
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2083-8492
Pierwsze wydanie
05 Apr 2007
Częstotliwość wydawania
4 razy w roku
Języki
Angielski

Chen, A., Pollett, P., Li, J. and Zhang, H. (2010). Markovian bulk-arrival and bulk-service queues with state-dependent control, Queueing Systems64(3): 267–304.10.1007/s11134-009-9162-5Search in Google Scholar

Chen, A. and Renshaw, E. (1997). The m|m|1 queue with mass exodus and mass arrives when empty, Journal of Applied Probability34(1): 192–207.10.2307/3215186Search in Google Scholar

Chen, A. and Renshaw, E. (2004). Markov bulk-arriving queues with state-dependent control at idle time, Advances in Applied Probability36(2): 499–524.10.1239/aap/1086957583Search in Google Scholar

Daleckij, J. and Krein, M. (1975). Stability of solutions of differential equations in Banach space, Bulletin of the American Mathematical Society81(6): 1024–102.10.1090/S0002-9904-1975-13890-0Search in Google Scholar

Gaidamaka, Y., Pechinkin, A., Razumchik, R., Samouylov, K. and Sopin, E. (2014). Analysis of an M/G/1/R queue with batch arrivals and two hysteretic overload control policies, International Journal of Applied Mathematics and Computer Science24(3): 519–534, DOI: 10.2478/amcs-2014-0038.10.2478/amcs-2014-0038Search in Google Scholar

Granovsky, B. and Zeifman, A. (2004). Nonstationary queues: Estimation of the rate of convergence, Queueing Systems46(3–4): 363–388.10.1023/B:QUES.0000027991.19758.b4Search in Google Scholar

Li, J. and Chen, A. (2013). The decay parameter and invariant measures for Markovian bulk-arrival queues with control at idle time, Methodology and Computing in Applied Probability15(2): 467–484.10.1007/s11009-011-9252-9Search in Google Scholar

Parthasarathy, P. and Kumar, B.K. (1991). Density-dependent birth and death processes with state-dependent immigration, Mathematical and Computer Modelling15(1): 11–16.10.1016/0895-7177(91)90012-VSearch in Google Scholar

Van Doorn, E., Zeifman, A. and Panfilova, T. (2010). Bounds and asymptotics for the rate of convergence of birth-death processes, Theory of Probability and Its Applications54(1): 97–113.10.1137/S0040585X97984097Search in Google Scholar

Zeifman, A. (1995). Upper and lower bounds on the rate of convergence for nonhomogeneous birth and death processes, Stochastic Processes and Their Applications59(1): 157–173.10.1016/0304-4149(95)00028-6Search in Google Scholar

Zeifman, A., Bening, V. and Sokolov, I. (2008). Continuous-Time Markov Chains and Models, Elex-KM, Moscow.Search in Google Scholar

Zeifman, A. and Korolev, V. (2014). On perturbation bounds for continuous-time Markov chains, Statistics & Probability Letters88(1): 66–72.10.1016/j.spl.2014.01.031Search in Google Scholar

Zeifman, A. and Korotysheva, A. (2012). Perturbation bounds for Mt/Mt/N queue with catastrophes, Stochastic Models28(1): 49–62.10.1080/15326349.2011.614900Search in Google Scholar

Zeifman, A., Korotysheva, A., Satin, Y. and Shorgin, S. (2010). On stability for nonstationary queueing systems with catastrophes, Informatics and Its Applications4(3): 9–15.Search in Google Scholar

Zeifman, A., Leorato, S., Orsingher, E., Satin, Y. and Shilova, G. (2006). Some universal limits for nonhomogeneous birth and death processes, Queueing Systems52(2): 139–151.10.1007/s11134-006-4353-9Search in Google Scholar

Zeifman, A., Satin, Y., Korolev, V. and Shorgin, S. (2014). On truncations for weakly ergodic inhomogeneous birth and death processes, International Journal of Applied Mathematics and Computer Science24(3): 503–518, DOI: 10.2478/amcs-2014-0037.10.2478/amcs-2014-0037Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo